Sur la géométrie et la dynamique des transformations de contact [d'après Y. Eliashberg, L. Polterovich et al.]
Séminaire Bourbaki : volume 2008/2009 exposés 997-1011 - Avec table par noms d'auteurs de 1848/49 à 2008/09, Astérisque no. 332  (2010), Talk no. 1004, p. 183-220
The full text of recent articles is available to journal subscribers only.
@incollection{AST_2010__332__183_0,
     author = {Giroux, Emmanuel},
     title = {Sur la g\'eom\'etrie et la dynamique des transformations de contact [d'apr\`es Y. Eliashberg, L. Polterovich et al.]},
     booktitle = {S\'eminaire Bourbaki : volume 2008/2009 expos\'es 997-1011  - Avec table par noms d'auteurs de 1848/49 \`a 2008/09},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {332},
     year = {2010},
     note = {talk:1004},
     pages = {183-220},
     zbl = {1210.53073},
     mrnumber = {2648679},
     language = {fr},
     url = {http://www.numdam.org/item/AST_2010__332__183_0}
}
Giroux, Emmanuel. Sur la géométrie et la dynamique des transformations de contact [d'après Y. Eliashberg, L. Polterovich et al.], in Séminaire Bourbaki : volume 2008/2009 exposés 997-1011  - Avec table par noms d'auteurs de 1848/49 à 2008/09, Astérisque, no. 332 (2010), Talk no. 1004, pp. 183-220. http://www.numdam.org/item/AST_2010__332__183_0/

[1] G. Ben Simon & T. Hartnick - Reconstructing quasimorphisms from the associated partial order and a question of Polterovich, prépublication arXiv:0811.2608, 2008. | MR 2980524 | Zbl 1260.22005

[2] M. Bhupal - A partial order on the group of contactomorphisms of 2n+1 via generating functions, Turkish J. Math. 25 (2001), p. 125-135. | MR 1829083 | Zbl 1007.53067

[3] M. Chaperon - Une idée du type « géodésiques brisées » pour les systèmes hamiltoniens, C. R. Acad. Sci. Paris Sér. I Math. 298 (1984), p. 293-296. | MR 765426 | Zbl 0576.58010

[4] M. Chaperon, On generating families, in The Floer memorial volume, Progr. Math., vol. 133, Birkhäuser, 1995, p. 283-296. | Article | MR 1362831 | Zbl 0837.58003

[5] Y. V. Chekanov - Critical points of quasifunctions, and generating families of Legendrian manifolds, Funktsional. Anal, i Prilozhen. 30 (1996), p. 56-69 ; traduction anglaise : Funct. Anal. Appl. 30 (1996), p. 118-128. | Article | MR 1402081 | Zbl 0873.58017

[6] V. Chernov & S. Nemirovski - Non-negative Legendrian isotopy in ST * M, prépublication arXiv:0905.0983. | MR 2602847 | Zbl 1194.53066

[7] K. Cieliebak, A. Floer & H. Hofer - Symplectic homology. II. A general construction, Math. Z. 218 (1995), p. 103-122. | Article | MR 1312580 | Zbl 0869.58011

[8] V. Colin, E. Ferrand & P. Pushkar - Positive isotopies of Legendrian sub-manifolds, texte non publié.

[9] Y. Eliashberg - New invariants of open symplectic and contact manifolds, J. Amer. Math. Soc. 4 (1991), p. 513-520. | Article | MR 1102580 | Zbl 0733.58011

[10] Y. Eliashberg, Contact 3-manifolds twenty years since J. Martinet's work, Ann. Inst. Fourier (Grenoble) 42 (1992), p. 165-192. | Article | Numdam | MR 1162559 | Zbl 0756.53017

[11] Y. Eliashberg, A. Givental & H. Hofer - Introduction to symplectic field theory, Geom. Funct. Anal. Special Volume, Part II (2000), p. 560-673. | MR 1826267 | Zbl 0989.81114

[12] Y. Eliashberg, S. S. Kim & L. Polterovich - Geometry of contact transformations and domains : orderability versus squeezing, Geom. Topol. 10 (2006), p. 1635-1747. | Article | MR 2284048 | Zbl 1134.53044

[13] Y. Eliashberg & L. Polterovich - Partially ordered groups and geometry of contact transformations, Geom. Funct. Anal. 10 (2000), p. 1448-1476. | Article | MR 1810748 | Zbl 0986.53036

[14] A. Floer & H. Hofer - Symplectic homology. I. Open sets in n , Math. Z. 215 (1994), p. 37-88. | Article | MR 1254813 | Zbl 0810.58013

[15] E. Giroux - Topologie de contact en dimension 3 (autour des travaux de Yakov Eliashberg), Séminaire Bourbaki, vol. 1992/93, exposé n° 760, Astérisque 216 (1993), p. 7-33. | Numdam | MR 1246390 | Zbl 0793.53037

[16] M. Gromov - Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985), p. 307-347. | Article | MR 809718 | Zbl 0592.53025

[17] A. E. Hatcher - A proof of the Smale conjecture, Diff (S 3 )O(4), Ann. of Math. 117 (1983), p. 553-607. | MR 701256 | Zbl 0531.57028

[18] J. Hilgert & K.-H. Neeb - Lie semigroups and their applications, Lecture Notes in Math., vol. 1552, Springer, 1993. | MR 1317811 | Zbl 0807.22001

[19] L. Hörmander - Fourier integral operators. I, Acta Math. 127 (1971), p. 79- 183. | Article | MR 388463 | Zbl 0212.46601

[20] F. Laudenbach - Les 2-sphères de 3 vues par A. Hatcher et la conjecture de Smale Diff (𝕊 3 )O(4), Séminaire Bourbaki, vol. 1983/84, exposé n° 629, Astérisque 121-122 (1985), p. 279-293. | Numdam | MR 768965 | Zbl 0569.57019

[21] F. Laudenbach & J.-C. Sikorav - Persistance d'intersection avec la section nulle au cours d'une isotopie hamiltonienne dans un fibre cotangent, Invent. Math. 82 (1985), p. 349-357. | Article | MR 809719 | Zbl 0592.58023

[22] G. I. Ol'Shanskiĭ - Invariant orderings in simple Lie groups. Solution of a problem of È. B. Vinberg, Funktsional. Anal, i Prilozhen. 16 (1982), p. 80-81 ; traduction anglaise : Funct. Anal. Appl. 16 (1982), p. 311-315. | MR 684139 | Zbl 0576.32040

[23] L. Polterovich - Geometry on the group of Hamiltonian diffeomorphisms, in Proceedings of the International Congress of Mathematicians (Berlin 1998), vol. II, 1998, p. 401-410. | MR 1648090 | Zbl 0909.58004

[24] S. Sandon - Contact homology, capacity and non-squeezing in 2n ×𝕊 1 via generating functions, prépublication arXiv:0901.3112, 2009. | Numdam | MR 2828129 | Zbl 1222.53091

[25] J.-C. Sikorav - Sur les immersions lagrangiennes dans un fibré cotangent admettant une phase génératrice globale, C. R. Acad. Sci. Paris Sér. I Math. 302 (1986), p. 119-122. | MR 830282 | Zbl 0602.58019

[26] J.-C. Sikorav, Problèmes d'intersections et de points fixes en géométrie hamiltonienne, Comment. Math. Helv. 62 (1987), p. 62-73. | Article | MR 882965 | Zbl 0684.58015

[27] J.-C. Sikorav, Rigidité symplectique dans le cotangent de T n , Duke Math. J. 59 (1989), p. 759-763. | Article | MR 1046748 | Zbl 0697.53035

[28] D. Théret - A complete proof of Viterbo's uniqueness theorem on generating functions, Topology Appl. 96 (1999), p. 249-266. | Article | MR 1709692 | Zbl 0952.53037

[29] L. Traynor - Symplectic homology via generating functions, Geom. Funct. Anal. 4 (1994), p. 718-748. | Article | MR 1302337 | Zbl 0822.58020

[30] C. Viterbo - Symplectic topology as the geometry of generating functions, Math. Ann. 292 (1992), p. 685-710. | Article | MR 1157321 | Zbl 0735.58019

[31] C. Viterbo, Generating functions, symplectic geometry, and applications, in Proceedings of the International Congress of Mathematicians (Zurich, 1994), Birkhäuser, 1995, p. 537-547. | Article | MR 1403954 | Zbl 0838.53030

[32] C. Viterbo, Functors and computations in Floer homology with applications. II, prepublication, 1996. | Zbl 0954.57015

[33] C. Viterbo, Functors and computations in Floer homology with applications. I, Geom. Funct. Anal. 9 (1999), p. 985-1033. | Article | MR 1726235 | Zbl 0954.57015